# SDR USAA060147

- Difficulty date: January 25, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 41,837 hours, 41,837 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL TANK WBL 135.5 RIB LOWER CHORD.  FABRICATED REPAIR TEE, FILLERS AND VERTICAL STIFFENER IAW EA 97288 DEFECT SIZE: 1 INCH
